# SDR 95ZZZX6067

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11SB
- Make and model: Piper PA-31-325
- Aircraft serial: 317612062
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: NH100583410
- Condition: Broken
- Location: Exhaust Elbow
- Part time: 459 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EXHAUST CLAMP FOR MAINTENANCE.  FOUND CLAMP WAS BROKEN.  THIS CLAMP IS THE NEW STYLE THAT IS SUPPOSED TO END RECURRING AD 82-16-05.  FOUND NO DAMAGE ON EXHAUST ELBOW FLANGE.
